ArticleOriginal scientific text
Title
On Waring's problem with polynomial summands
Authors 1
Affiliations
- Department of Mathematics, University of Science and Technology of China, Hefei, 230026, Anhui, The People's Republic of China
Bibliography
- K. D. Boklan, The asymptotic formula in Waring's problem, Mathematika 41 (1994), 329-347.
- H. Davenport, On Waring's problem for cubes, Acta Math. 71 (1939), 123-143.
- H. Davenport, On sums of positive integral k-th powers, Amer. J. Math. 64 (1942), 189-198.
- D. R. Heath-Brown, Weyl's inequality, Hua's inequality, and the Waring's problem, J. London Math. Soc. (2) 38 (1988), 216-230.
- L. K. Hua, On Waring's problem with polynomial summands, Amer. J. Math. 58 (1936), 553-562.
- L. K. Hua, On a generalized Waring problem, Proc. London Math. Soc. (2) 43 (1937), 161-182.
- L. K. Hua, Some results on Waring's problem for smaller powers, C. R. Acad. Sci. URSS (2) 18 (1938), 527-528.
- L. K. Hua, On a generalized Waring problem, II, J. Chin. Math. Soc. 2 (1940), 175-191.
- L. K. Hua, On a Waring's problem with cubic polynomial summands, J. Indian Math. Soc. 4 (1940), 127-135.
- L. K. Hua, Die Abschätzung von Exponentialsummen und ihre anwendung in der Zahlentheorie, Enzyklopädie der Math. Wiss. Band I,2. Heft 13, Teil 1, Teubner, Leipzig, 1959.
- V. I. Nechaev, Waring's problem for polynomials, Trudy Mat. Inst. Steklov 38 (1951), 190-243.
- R. C. Vaughan, The Hardy-Littlewood Method, Cambridge Univ. Press, 1981.
- R. C. Vaughan, On Waring's problem for cubes, J. Reine Angew. Math. 365 (1986), 122-170.
- R. C. Vaughan, On Waring's problem for smaller exponents, Proc. London Math. Soc. (3) 52 (1986), 445-463.
- R. C. Vaughan, On Waring's problem for smaller exponents, II, Mathematika 33 (1986), 6-22.
- R. C. Vaughan, A new iterative method in Waring's problem, Acta Math. 162 (1989), 1-70.
- R. C. Vaughan, The use in additive number theory of numbers without large prime factors, Philos. Trans. Roy. Soc. London Ser. A 345 (1993), 363-376.
- R. C. Vaughan and T. D. Wooley, On Waring's problem: some refinements, Proc. London Math. Soc. 63 (1991), 35-68.